Proceedings of the Japan Academy

On some properties of group characters

Masaru Osima

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 1 (1960), 18-21.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524148

Digital Object Identifier
doi:10.3792/pja/1195524148

Mathematical Reviews number (MathSciNet)
MR0111793

Zentralblatt MATH identifier
0096.01802

Citation

Osima, Masaru. On some properties of group characters. Proc. Japan Acad. 36 (1960), no. 1, 18--21. doi:10.3792/pja/1195524148. https://projecteuclid.org/euclid.pja/1195524148


Export citation

References